Duke Mathematical Journal

Some aspherical manifolds

Michael W. Davis

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 55, Number 1 (1987), 105-139.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077305882

Mathematical Reviews number (MathSciNet)
MR883666

Zentralblatt MATH identifier
0631.57019

Digital Object Identifier
doi:10.1215/S0012-7094-87-05507-4

Subjects
Primary: 57S30: Discontinuous groups of transformations
Secondary: 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.) 57R19: Algebraic topology on manifolds

Citation

Davis, Michael W. Some aspherical manifolds. Duke Math. J. 55 (1987), no. 1, 105--139. doi:10.1215/S0012-7094-87-05507-4. http://projecteuclid.org/euclid.dmj/1077305882.


Export citation

References

  • [B] N. Bourbaki, Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: systèmes de racines, Actualités Scientifiques et Industrielles, No. 1337, Hermann, Paris, 1968.
  • [D1] M. W. Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. (2) 117 (1983), no. 2, 293–324.
  • [D2] M. W. Davis, The homology of a space on which a reflection group acts, Duke Math. J. 55 (1987), no. 1, 97–104.
  • [F] D. Fried, The cohomology of an isospectral flow, Proc. Amer. Math. Soc. 98 (1986), no. 2, 363–368.
  • [H] H. Hiller, Geometry of Coxeter Groups, Research Notes in Mathematics, vol. 54, Pitman, Boston, 1982.
  • [K] B. Kostant, The solution to a generalized Toda lattice and representation theory, Adv. in Math. 34 (1979), no. 3, 195–338.
  • [M] J. Moser, Finitely many mass points on the line under the influence of an exponential potential–an integrable system, Dynamical systems, theory and applications (Rencontres, BattelleRes. Inst., Seattle, Wash., 1974), Springer Lecture Notes in Physics, vol. 38, Springer-Verlag, Berlin and New York, 1975, pp. 467–497.
  • [S] L. Solomon, A decomposition of the group algebra of a finite Coxeter group, J. Algebra 9 (1968), 220–239.
  • [Th] W. Thurston, The geometry and topology of $3$-manifolds, Princeton University, 1977, reproduced lecture notes.
  • [T] C. Tomei, The topology of isospectral manifolds of tridiagonal matrices, Duke Math. J. 51 (1984), no. 4, 981–996.